Alert archive / California / Frost Advisories in 2020
Frost Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this frost advisory at Oct 25, 2020, 2:11 PM PDT for San Bernardino County, California. It took effect at Oct 26, 2020, 3:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2020, 2:11 PM PDT (21:11 UTC)
- In effect from
- Oct 26, 2020, 3:00 AM PDT
- Expired
- Oct 26, 2020, 9:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3338 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
010 WWUS76 KSGX 252111 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 211 PM PDT Sun Oct 25 2020 CAZ048-055-057-554-260515- /O.CON.KSGX.HW.W.0007.201026T0900Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 211 PM PDT Sun Oct 25 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 PM PDT TUESDAY... * WHAT...Northeast winds 20 to 40 mph with gusts to 70 mph expected. The corridor of strongest winds will impact areas below the Cajon Pass stretching across the northern Inland Empire in and around Rancho Cucamonga, Ontario, Glen Avon, extending southwest into inland Orange County, including areas in and around Orange, Tustin, Lake Forest to San Clemente. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills, Orange County Inland Areas and San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...From 2 AM Monday to 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-260515- /O.NEW.KSGX.FR.Y.0002.201026T1000Z-201026T1600Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 211 PM PDT Sun Oct 25 2020 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY... The National Weather Service in San Diego has issued a Frost Advisory...which is in effect from 3 AM to 9 AM PDT Monday. * Location...Apple and Lucerne Valleys. * Duration...3 to 6 hours. * Temperature...Low temperatures will fall into the lower 30s. * Impacts...Sensitive, unprotected vegetation could be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that temperatures in the lower 30s are expected. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ061-065-260515- /O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/ /O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0600Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 211 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT MONDAY... * WHAT...Through this evening, west winds 25 to 35 mph with gusts to 60 mph. For late tonight through Monday, north to northwest winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coachella Valley. Strongest winds through this evening below the San Gorgonio Pass. For late tonight through Monday, below the Morongo Pass. * WHEN...Through 10 PM PDT this evening, then again from 2 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ056-058-062-260500- /O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 211 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph. * WHERE...Riverside County Mountains, San Diego County Mountains and San Diego County Deserts. Strongest wind gusts on the desert slopes and foothill areas. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-260515- /O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas- Including the cities of Huntington Beach and Costa Mesa 211 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY... * WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph expected. * WHERE...Orange County Coastal Areas with the strongest winds occurring between San Clemente and Newport Beach. * WHEN...From 2 AM to 5 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gregoria
2 follow-up statements
864 WWUS76 KSGX 260348 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 848 PM PDT Sun Oct 25 2020 CAZ048-055-057-554-261300- /O.CON.KSGX.HW.W.0007.201026T0900Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 848 PM PDT Sun Oct 25 2020 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM MONDAY TO 2 PM PDT TUESDAY... * WHAT...Northeast winds 20 to 40 mph with gusts to 70 mph expected. The corridor of strongest winds will impact areas below the Cajon Pass stretching across the northern Inland Empire in and around Rancho Cucamonga, Ontario, Glen Avon, extending southwest into inland Orange County, including areas in and around Orange, Tustin, Lake Forest to San Clemente. * WHERE...San Bernardino County Mountains, Santa Ana Mountains and Foothills, Orange County Inland Areas and San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...From 2 AM Monday to 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ061-065-261300- /O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/ /O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0600Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 848 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 PM PDT MONDAY... * WHAT...Through this evening, west winds 25 to 35 mph with gusts to 60 mph. For late tonight through Monday, north to northwest winds 25 to 35 mph with gusts to 60 mph expected. * WHERE...Coachella Valley. Strongest winds through this evening below the San Gorgonio Pass. For late tonight through Monday, below the Morongo Pass. * WHEN...Through 10 PM PDT this evening, then again from 2 AM to 11 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ060-261300- /O.CON.KSGX.FR.Y.0002.201026T1000Z-201026T1600Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 848 PM PDT Sun Oct 25 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT MONDAY... * WHAT...Duration of cold temperatures 3 to 6 hours, with low temperatures into the lower 30s. * WHERE...Apple and Lucerne Valleys. * WHEN...3 AM to 9 AM PDT Monday. * IMPACTS...Sensitive, unprotected vegetation could be killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that temperatures in the lower 30s are expected. Sensitive outdoor plants may be killed if left uncovered. && $$ CAZ056-058-062-260500- /O.CON.KSGX.WI.Y.0019.000000T0000Z-201026T0500Z/ Riverside County Mountains-San Diego County Mountains- San Diego County Deserts- Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley, and Borrego Springs 848 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts to 50 mph. Isolated gusts to 60 mph. * WHERE...Riverside County Mountains, San Diego County Mountains and San Diego County Deserts. Strongest wind gusts on the desert slopes and foothill areas. * WHEN...Until 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-261300- /O.CON.KSGX.WI.Y.0018.201026T0900Z-201027T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas- Including the cities of Huntington Beach and Costa Mesa 848 PM PDT Sun Oct 25 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY... * WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph expected. * WHERE...Orange County Coastal Areas with the strongest winds occurring between San Clemente and Newport Beach. * WHEN...From 2 AM to 5 PM PDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ jmb for more details please visit weather.gov
437 WWUS76 KSGX 261037 NPWSGX URGENT - WEATHER MESSAGE National Weather Service SAN DIEGO CA 337 AM PDT Mon Oct 26 2020 CAZ048-055-057-554-262315- /O.CON.KSGX.HW.W.0007.000000T0000Z-201027T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains-Santa Ana Mountains and Foothills- Orange County Inland Areas- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, Wrightwood, Santa Ana, Anaheim, Garden Grove, Orange, Fullerton, and Mission Viejo 337 AM PDT Mon Oct 26 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT TUESDAY... * WHAT...Areas of northeast winds 30 to 40 mph with gusts to 65 mph. Isolated gusts to 80 mph. Strongest winds near the coastal slopes of the San Bernardino County mountains and near the lower coastal slopes of the Santa Ana Mountains. The strongest and most widespread winds are expected from mid morning through this afternoon. * WHERE...Inland Orange County, and the Inland Empire and surrounding coastal mountain slopes. * WHEN...Until 2 PM PDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Visibility could be reduced today in blowing dust in portions of the Inland Empire and inland Orange County. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ060-262315- /O.NEW.KSGX.FR.Y.0003.201027T1000Z-201027T1500Z/ /O.CON.KSGX.FR.Y.0002.000000T0000Z-201026T1600Z/ Apple and Lucerne Valleys- Including the cities of Victorville, Hesperia, and Apple Valley 337 AM PDT Mon Oct 26 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT TUESDAY... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...Apple and Lucerne Valleys. * WHEN...Until 9 AM PDT this morning and from 3 AM to 8 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ061-065-262315- /O.EXT.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ Coachella Valley-San Gorgonio Pass Near Banning- Including the cities of Indio, Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, La Quinta, Coachella, Banning, and Desert Hot Springs 337 AM PDT Mon Oct 26 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Coachella Valley and San Gorgonio Pass Near Banning. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Visibility reduced at times in blowing dust and blowing sand. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ043-050-552-262315- /O.CON.KSGX.WI.Y.0018.000000T0000Z-201027T0000Z/ San Diego County Coastal Areas-San Diego County Valleys- Orange County Coastal Areas- Including the cities of Huntington Beach and Costa Mesa 337 AM PDT Mon Oct 26 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WHAT...Northeast winds 25 to 35 mph with gusts to 55 mph expected. * WHERE...Orange County Coastal Areas, and northwestern portions of the San Diego County coast and valleys. * WHEN...Until 5 PM PDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/sandiego 17
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Oct 25, 9:46 AM PDT, 4 hours 25 minutes earlier.
Area forecast discussion, Oct 25, 9:46 AM PDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
946 AM PDT Sun Oct 25 2020
.SYNOPSIS...
A deepening trough over the Southwest is increasing onshore flow and
moisture over Southern California today. Scattered, light showers
will continue west of the mountains ahead of the trough through
tonight as strong westerly winds dominate the mountains and
deserts. As the trough passes, much cooler and drier air will be
forced southwestward, creating areas of strong Santa Ana winds
Monday into Tuesday. These winds could be damaging and will create
a period of critical fire weather conditions in favored areas
through Tuesday. High pressure aloft will build in from the west
later this week, returning fair and warmer weather to the region,
along with some coastal low clouds and fog as the marine layer
slowly rebuilds.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Aviation discussion updated below.
...Update...
Spotty light showers are moving onshore the coast this morning.
Even though light with rainfall amounts less than 0.10 inches,
it's a welcome sight! The scattered light showers will continue
through this evening as moisture has increased in the lower
levels. The morning Miramar/SD sounding shows PW has increased to
0.91 inches with good moisture below 5000 feet. The maximum
rainfall will occur along the coastal mountain slopes where up to
0.50 inch is possible. Paivika Ridge on the San Bernardino slopes
has recorded the most rain so far at 0.20 inches. We think the
coastal mountain slopes of San Diego County will start to receive
more throughout the day.
Strong west winds will continue over the mountains and parts of
the deserts through this evening with max gusts 50-60 mph in the
wind-prone locales.
Winds will turn quickly offshore shortly after midnight tonight
and this starts the Santa Ana wind event for the San Bernardino
County mountains, the Inland Empire, and inland Orange County
where a Red Flag Warning and High Wind Warning are in effect.
No significant changes were made to the forecast this morning. See
previous discussion below for more details.
...Previous Discussion (Issued at 319 AM PDT Sun Oct 25 2020)...
...Wind Advisories/Warnings expanded...
Satellite imagery at 3 AM PDT showed the higher clouds thinning as
widespread lower clouds pushed up the coastal slopes of the
mountains. Surface pressure gradients were trending better onshore
and winds were responding in the wind-prone mtn/desert areas with
peak westerly gusts 45-55 MPH. A few echoes were beginning to appear
on radar west of the mountains, but only a handful of remote rain
gages have measured any precip. Expect a cooler day today, with
mostly cloudy skies and some scattered, light showers, mainly on
the coastal slopes and windy conditions over the mts/deserts. Showers
should be more numerous tonight.
We are still watching a trough of cold air dropping south over the
West with the expectation that an upper low will cut-off over
southern AZ on Tuesday morning. Initially this is producing strong
westerly (onshore flow) over SoCal, which will also spark some
scattered showers along and west of the mountains into tonight. By
late tonight into Monday morning, the flow will will turn N-NE and
become strong and gusty. Support aloft will continue to increase
into late Monday night and early Tuesday, even as the sfc pressure
gradient begins to weaken. This has prompted Wind Advisories/
Warnings which have been extended into Tuesday. These winds could be
damaging with peak gusts of 65 to 75 MPH possible where mountain
waves surface below the coastal slopes. The models keep the upper
low progressive through Wednesday, which will ease the support for
the strong winds. It will continue to be very dry however, with
every low RH all the way to the coast through Wednesday morning.
See Fire Weather and Hydrology discussions below for more granular
detail on these impacts. See Wind Advisories/Warnings for more
detail on possible wind impacts.
Something else to watch is the impressive ridge over the EastPac
weaken rapidly and drift over the West during the latter half of the
week as disturbances undercut it. This results in a pattern change
from dry, offshore to weak onshore flow and keeps temperatures
moderated while humidity increases. Some low clouds and fog should
return to coastal areas as this flow continues and strengthens into
next weekend.
&&
.AVIATION...
251630Z...Coast/Valleys/Coastal Mountain Slopes...BKN-OVC cloud
layers with bases ranging from 2500-4500 feet MSL and tops to 6500
feet MSL will continue through tonight, with scattered -SHRA
bringing local vis 3-5 miles. Only local SCT conditions will occur.
Higher terrain will be obscured at times. Clouds will dissipate 10Z-
16Z Mon with areas of surface northeast winds 20-35 knots with gusts
to 55 knots developing Mon mainly after 12Z VCNTY KSNA, KRAL, KONT,
KSBD, KRIV.
Mountain Crests/Desert Mountain Slopes/Deserts...Mostly clear with
unrestricted vis through Monday, except for clouds/fog near the
mountain crests through this evening. Areas of gusty west winds 20-
30 knots with gusts to 50 knots will continue in the mountains,
through San Gorgonio Pass, and into the deserts through tonight
where west winds of 20 to 30 knots, with gusts up to 50 knots
expected, with northeast winds 20-35 knots and gusts to 55 knots
developing tonight.
&&
.MARINE...
No hazardous marine conditions are expected through today. A Small
Craft Advisory is in effect for Monday and Monday night due to areas
of northeast winds which will gust to 30 knots Monday and Monday
night, which could create conditions hazardous to small craft.
Benign marine conditions will return Tuesday.
&&
.FIRE WEATHER...
...Red Flag Warning 2 AM Monday Through 6 PM Tuesday for Strong
Winds and Low Relative Humidity for the San Bernardino and Riverside
County Mountains, the Inland Empire, San Gorgonio Pass, and Inland
Orange County...
Santa Ana winds will begin after midnight Sunday night, and
continue through Tuesday. Peak wind speeds of 25 to 45 MPH with
isolated gusts 60 to 75 MPH will drive extremely dry air
southwestward, dropping RH values to 5-10% in the valleys.
Little overnight recovery is expected. The strongest winds will
impact areas below the Cajon Pass, stretching into inland Orange
County. The winds are expected to ease Tuesday afternoon, but will
still be locally gusty.
The strength and areal coverage of wind is highly uncertain for San
Diego County. Highest winds may not surface at lower elevations, but
remain stuck on the ridges and over far northwest parts of the
County where gusts could reach 60 MPH. Still, locally gusty winds
and low relative humidity will lead to enhanced fire weather
conditions Monday through Tuesday.
&&
.HYDROLOGY...
Scattered, light showers will continue from the coast to the
coastal mountain slopes through this evening, favoring San Diego
County. Total rainfall amounts will be less than 0.10 inches at
most locales. However, the coastal mountain slopes are forecast to
receive 0.20 to perhaps up to around 0.50 inches, with the max
along the San Diego County mountain coastal slopes. Max hourly
rainfall rates are forecast to be 0.10/hr. Any runoff will be
quite limited.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 10 PM PDT this evening for Coachella Valley-
Riverside County Mountains-San Diego County Deserts-San
Diego County Mountains-San Gorgonio Pass Near Banning.
High Wind Warning from 2 AM Monday to 2 PM PDT Tuesday for
Orange County Inland Areas-San Bernardino County Mountains-
San Bernardino and Riverside County Valleys-The Inland
Empire-Santa Ana Mountains and Foothills.
Red Flag Warning from 2 AM Monday to 6 PM PDT Tuesday for Orange
County Inland Areas-Riverside County Mountains-Including
The San Jacinto Ranger District Of The San Bernardino
National Forest-San Bernardino County Mountains-Including
The Mountain Top And Front Country Ranger Districts Of The
San Bernardino National Forest-San Bernardino and Riverside
County Valleys -The Inland Empire-San Gorgonio Pass Near
Banning-Santa Ana Mountains-Including The Trabuco Ranger
District of the Cleveland National Forest.
Wind Advisory from 2 AM to 5 PM PDT Monday for Orange County
Coastal Areas-San Diego County Coastal Areas-San Diego
County Valleys.
Wind Advisory from 2 AM to 11 PM PDT Monday for Coachella Valley-
San Gorgonio Pass Near Banning.
PZ...Small Craft Advisory from 5 AM Monday to 5 AM PDT Tuesday for
Coastal Waters from San Mateo Point to the Mexican Border
and out to 30 nm-Waters from San Mateo point to the Mexican
Border Extending 30 to 60 nm out including San Clemente
Island.
&&
PUBLIC...Gregoria (Update)/10 (Prev Discussion)
AVIATION/MARINE...MaxwellThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 3:06 AM PDT | Wind Advisory | SGX | Riverside, San Diego | 19 hr |
Nearby
Frost Advisories in California, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.